GENERALIZED STEFFENSEN'S INEQUALITY BY MONTGOMERY IDENTITIES AND GREEN FUNCTIONS

A new generalization of Steffensen's inequality and other inequalities related to Steffnesen's inequality have been proved. The contribution of these new generalizations has been presented to theory of (n + 1)-convex functions and exponentially convex functions.

Authors
Fahad A.1 , Pecaric J. 2
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1303-1317
Status
Published
Volume
22
Year
2019
Organizations
  • 1 COMSATS Univ Islamabad, Dept Math, Vehari Campus, Vehari, Pakistan
  • 2 RUDN Univ, Miklukho Maklaya Str 6, Moscow 117198, Russia
Keywords
Steffensen's inequality; Green's function; Montgomery's identity; (n+1)-convex function at a point
Date of creation
24.12.2019
Date of change
24.12.2019
Short link
https://repository.rudn.ru/en/records/article/record/55643/